June  2016, 3(2): 179-189. doi: 10.3934/jcd.2016009

Asymptotic invariance and the discretisation of nonautonomous forward attracting sets

1. 

School of Mathematics and Statistics, Huazhong University of Science & Technology, Wuhan 430074

Received  August 2016 Revised  November 2016 Published  January 2017

The $\omega$-limit set $\omega_B$ of a nonautonomous dynamical system generated by a nonautonomous ODE with a positive invariant compact absorbing set $B$ is shown to be asymptotic positive invariant in general and asymptotic negative invariant if, in addition, the vector field is uniformly continuous in time on the absorbing set. This set has been called the forward attracting set of the nonautonomous dynamical system and is related to Vishik's concept of a uniform attractor. If $\omega_B$ is also assumed to be uniformly attracting, then its upper semi continuity in a parameter and the upper semi continuous convergence of its counterparts under discretisation by the implicit Euler scheme are established.
Citation: Peter E. Kloeden. Asymptotic invariance and the discretisation of nonautonomous forward attracting sets. Journal of Computational Dynamics, 2016, 3 (2) : 179-189. doi: 10.3934/jcd.2016009
References:
[1]

J. Differential Equations, 257 (2014), 490-522. doi: 10.1016/j.jde.2014.04.008.  Google Scholar

[2]

Applied Mathematical Sciences, 182. Springer, New York, 2013.  Google Scholar

[3]

Amer. Math. Soc., Providence, Rhode Island, 2002.  Google Scholar

[4]

SIAM J. Numer. Anal., 34 (1997), 119-142. doi: 10.1137/S0036142994270971.  Google Scholar

[5]

BIT, 37 (1997), 37-42. doi: 10.1007/BF02510171.  Google Scholar

[6]

J. Differential Equations, 19 (1975), 91-105. doi: 10.1016/0022-0396(75)90021-2.  Google Scholar

[7]

Discrete Contin. Dyn. Systems., 10 (2004), 423-433.  Google Scholar

[8]

SIAM J. Numer. Analysis, 23 (1986), 986-995. doi: 10.1137/0723066.  Google Scholar

[9]

Proc. Amer. Mat. Soc., 144 (2016), 259-268.  Google Scholar

[10]

Amer. Math. Soc., Providence, 2011.  Google Scholar

[11]

Nonlinear Analysis TMA, 74 (2011), 2695-2719. doi: 10.1016/j.na.2010.12.025.  Google Scholar

[12]

J. Difference Eqns. Applns., 22 (2016), 513-525.  Google Scholar

[13]

in Proc. Inter. Symp. Diff. Equations and Dynamical Systems, Puerto Rico 1965, Academic Press, New York, (1967), 363-373.  Google Scholar

[14]

SIAM-CBMS, Philadelphia, 1976.  Google Scholar

[15]

Lecture Notes in Mathematics, vol. 2002, Springer-Verlag, Heidelberg, 2010. Google Scholar

[16]

SIAM J. Numer. Anal., 53 (2015), 2505-2518. doi: 10.1137/140996719.  Google Scholar

[17]

Cambridge University Press, Cambridge, 1996.  Google Scholar

[18]

Cambridge University Press, Cambridge, 1992.  Google Scholar

show all references

References:
[1]

J. Differential Equations, 257 (2014), 490-522. doi: 10.1016/j.jde.2014.04.008.  Google Scholar

[2]

Applied Mathematical Sciences, 182. Springer, New York, 2013.  Google Scholar

[3]

Amer. Math. Soc., Providence, Rhode Island, 2002.  Google Scholar

[4]

SIAM J. Numer. Anal., 34 (1997), 119-142. doi: 10.1137/S0036142994270971.  Google Scholar

[5]

BIT, 37 (1997), 37-42. doi: 10.1007/BF02510171.  Google Scholar

[6]

J. Differential Equations, 19 (1975), 91-105. doi: 10.1016/0022-0396(75)90021-2.  Google Scholar

[7]

Discrete Contin. Dyn. Systems., 10 (2004), 423-433.  Google Scholar

[8]

SIAM J. Numer. Analysis, 23 (1986), 986-995. doi: 10.1137/0723066.  Google Scholar

[9]

Proc. Amer. Mat. Soc., 144 (2016), 259-268.  Google Scholar

[10]

Amer. Math. Soc., Providence, 2011.  Google Scholar

[11]

Nonlinear Analysis TMA, 74 (2011), 2695-2719. doi: 10.1016/j.na.2010.12.025.  Google Scholar

[12]

J. Difference Eqns. Applns., 22 (2016), 513-525.  Google Scholar

[13]

in Proc. Inter. Symp. Diff. Equations and Dynamical Systems, Puerto Rico 1965, Academic Press, New York, (1967), 363-373.  Google Scholar

[14]

SIAM-CBMS, Philadelphia, 1976.  Google Scholar

[15]

Lecture Notes in Mathematics, vol. 2002, Springer-Verlag, Heidelberg, 2010. Google Scholar

[16]

SIAM J. Numer. Anal., 53 (2015), 2505-2518. doi: 10.1137/140996719.  Google Scholar

[17]

Cambridge University Press, Cambridge, 1996.  Google Scholar

[18]

Cambridge University Press, Cambridge, 1992.  Google Scholar

[1]

Alessandro Fonda, Rodica Toader. A dynamical approach to lower and upper solutions for planar systems "To the memory of Massimo Tarallo". Discrete & Continuous Dynamical Systems, 2021, 41 (8) : 3683-3708. doi: 10.3934/dcds.2021012

[2]

Wolf-Jüergen Beyn, Janosch Rieger. The implicit Euler scheme for one-sided Lipschitz differential inclusions. Discrete & Continuous Dynamical Systems - B, 2010, 14 (2) : 409-428. doi: 10.3934/dcdsb.2010.14.409

[3]

Emma D'Aniello, Saber Elaydi. The structure of $ \omega $-limit sets of asymptotically non-autonomous discrete dynamical systems. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 903-915. doi: 10.3934/dcdsb.2019195

[4]

Alina Chertock, Alexander Kurganov, Mária Lukáčová-Medvi${\rm{\check{d}}}$ová, Șeyma Nur Özcan. An asymptotic preserving scheme for kinetic chemotaxis models in two space dimensions. Kinetic & Related Models, 2019, 12 (1) : 195-216. doi: 10.3934/krm.2019009

[5]

M. Grasselli, V. Pata. Asymptotic behavior of a parabolic-hyperbolic system. Communications on Pure & Applied Analysis, 2004, 3 (4) : 849-881. doi: 10.3934/cpaa.2004.3.849

[6]

Matheus C. Bortolan, José Manuel Uzal. Upper and weak-lower semicontinuity of pullback attractors to impulsive evolution processes. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3667-3692. doi: 10.3934/dcdsb.2020252

[7]

Lara Abi Rizk, Jean-Baptiste Burie, Arnaud Ducrot. Asymptotic speed of spread for a nonlocal evolutionary-epidemic system. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021064

[8]

Ka Luen Cheung, Man Chun Leung. Asymptotic behavior of positive solutions of the equation $ \Delta u + K u^{\frac{n+2}{n-2}} = 0$ in $IR^n$ and positive scalar curvature. Conference Publications, 2001, 2001 (Special) : 109-120. doi: 10.3934/proc.2001.2001.109

[9]

Xinyuan Liao, Caidi Zhao, Shengfan Zhou. Compact uniform attractors for dissipative non-autonomous lattice dynamical systems. Communications on Pure & Applied Analysis, 2007, 6 (4) : 1087-1111. doi: 10.3934/cpaa.2007.6.1087

[10]

Xu Pan, Liangchen Wang. Boundedness and asymptotic stability in a quasilinear two-species chemotaxis system with nonlinear signal production. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021064

[11]

Caifang Wang, Tie Zhou. The order of convergence for Landweber Scheme with $\alpha,\beta$-rule. Inverse Problems & Imaging, 2012, 6 (1) : 133-146. doi: 10.3934/ipi.2012.6.133

[12]

Masahiro Ikeda, Ziheng Tu, Kyouhei Wakasa. Small data blow-up of semi-linear wave equation with scattering dissipation and time-dependent mass. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021011

[13]

Hao Li, Honglin Chen, Matt Haberland, Andrea L. Bertozzi, P. Jeffrey Brantingham. PDEs on graphs for semi-supervised learning applied to first-person activity recognition in body-worn video. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021039

[14]

Yuri Fedorov, Božidar Jovanović. Continuous and discrete Neumann systems on Stiefel varieties as matrix generalizations of the Jacobi–Mumford systems. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2559-2599. doi: 10.3934/dcds.2020375

[15]

Elimhan N. Mahmudov. Second order discrete time-varying and time-invariant linear continuous systems and Kalman type conditions. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021010

[16]

Patrick Beißner, Emanuela Rosazza Gianin. The term structure of sharpe ratios and arbitrage-free asset pricing in continuous time. Probability, Uncertainty and Quantitative Risk, 2021, 6 (1) : 23-52. doi: 10.3934/puqr.2021002

[17]

Linyao Ge, Baoxiang Huang, Weibo Wei, Zhenkuan Pan. Semi-Supervised classification of hyperspectral images using discrete nonlocal variation Potts Model. Mathematical Foundations of Computing, 2021  doi: 10.3934/mfc.2021003

[18]

Rabiaa Ouahabi, Nasr-Eddine Hamri. Design of new scheme adaptive generalized hybrid projective synchronization for two different chaotic systems with uncertain parameters. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2361-2370. doi: 10.3934/dcdsb.2020182

[19]

Yangrong Li, Fengling Wang, Shuang Yang. Part-convergent cocycles and semi-convergent attractors of stochastic 2D-Ginzburg-Landau delay equations toward zero-memory. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3643-3665. doi: 10.3934/dcdsb.2020250

[20]

Lakmi Niwanthi Wadippuli, Ivan Gudoshnikov, Oleg Makarenkov. Global asymptotic stability of nonconvex sweeping processes. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 1129-1139. doi: 10.3934/dcdsb.2019212

 Impact Factor: 

Metrics

  • PDF downloads (67)
  • HTML views (0)
  • Cited by (4)

Other articles
by authors

[Back to Top]